# SDR DALA2023120409904

- Difficulty date: December 3, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 51,741 hours, 37,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SURFACE OF CUSP WEB STA Y 705 OVER X49 AND STA Y 676 AND X58 LH SIDE AT CPAX. SUMMARY OF NRC 00307: CORROSION LEVEL 2. CUSP WEB STA Y 655 TO 715 X58 LH SIDE AT CPAX WAS REPLACED PER B717-200 SRM 51-41-05-0G AND 51-41-02-0G AND REPAIR PER B717-200 SRM 53-00-55-2R-4. (LP #0093036)
